# SDR ABXA9800060

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142229
- Condition: Cracked
- Location: Bs 996
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK COMPLIANCE WITH AD 96-10-11 AND S/B DC9-53A147, FOUND CRACKS IN EXTERIOR SKIN AT FS 996 BETWEEN LONGERONS 2L-3L, 3L-4L, 4L-5L AND 5L-6L.  REPAIRED CRACKS IAW ABX EA 53-11005-104.
